Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Differential forms on log canonical spaces

Title data

Greb, Daniel ; Kebekus, Stefan ; Kovács, Sándor J. ; Peternell, Thomas:
Differential forms on log canonical spaces.
In: Publications Mathématiques de L'IHÉS. Vol. 114 (November 2011) Issue 1 . - pp. 87-169.
ISSN 1618-1913
DOI: https://doi.org/10.1007/s10240-011-0036-0

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:54
Last Modified: 24 Nov 2020 08:54
URI: https://eref.uni-bayreuth.de/id/eprint/60325